Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A Class of Transformed Mean Residual Life Models With Censored Survival Data 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2009, 卷号: 104, 期号: 486, 页码: 803-815
Authors:  Sun, Liuquan;  Zhang, Zhigang
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Censored survival data  Estimating equation approach  Inverse probability of censoring weighting  Mean residual life  Semiparametric efficiency  Transformed models